# SDR TWAA0016003

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N923TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49379
- Aircraft time: 35,470 hours, 20,765 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Worn
- Location: Tail Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE IN THE TAIL COMPARTMENT.  REPLACED THE BATTERIES IN THE BATTERY PACK B5-27 AND B5-28.  CHECK-C 6-9-00 JFK.
